# SDR USAA950825

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Membrane
- Condition: Cracked
- Location: Bs 1287
- Part time: 37,813 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-6 CHECK INSPECTION, FOUND CUSP MEMBRANE CRACKED IN 2 PLACES BOTH 1 INCH LONG AT STATION 1287 LEFT. MFG NEW CUSP MEMBRANE PER SRM 53-05 FIG 79.  (M)
